Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On some singular monotonic functions which are strictly increasing


Author: R. Salem
Journal: Trans. Amer. Math. Soc. 53 (1943), 427-439
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1943-0007929-6
MathSciNet review: 0007929
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0007929-6
Article copyright: © Copyright 1943 American Mathematical Society